Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have blocked ears, pain, ear discharge after using Sofradex ear drops. Is this supposed to happen?

Sofradex ear/eye drops solution has been prescribed for me, I have been using it since Sunday, however I am now experiencing deaf/blocked ear in my right ear and is very painfull, both ears have been dischargeing as well. not sure if this is what is supposed to happen and if the deafness is temporary but it isn t very pleasant.
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  860
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Dear Caronpovey

Hello I am Dr Ravinder Sharma ENT surgeon
On the basis of information provided it appears that you have
1. Collection of deposits or wax in ear dlocking the ear canal
2. Perforation of drum because of infection in ear
I would advise you for a ENT consultation so that the diagnosis can be made. Once the diagnosis is made it will be easier to tell more about it

I hope this answers your concerns. Feel free to contact me if your need more information on this

With warm regards
Ravinder Sharma
Answered: Sat, 22 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor